Posted by Ritch on May 13, 2002, at 13:40:35
In reply to Need fainting explanation!, posted by JaneB on May 12, 2002, at 13:48:57
> Why do I pass out when my husband gets angry? It has happened twice in the last month. Then I feel weak and weapy for the rest of the day and go into a depression. He doesn't ever hit me. Just the table, for example. It seems to send me into a sort of panic attack and then deep depression. He wasn't really mad at me--just hitting the table (real hard) because he didn't win a silly game. But I could see his anger building and was even trying to lose the stupid game. I don't care if I win or not, just want to have fun. He apologizes but the episodes make me feel weak. It makes me wonder if I have a character flaw instead of a mood disorder. I take Celexa and Klonopin. Could it be that they are pooping out? I was doing great but now I feel like I am going downhill again.
> The real question is: Why would I pass out (medically speaking) and then cry uncontrollably over such an issue? What do you think my pdoc would surmise if I told him. Is this something significant to report at my next appointment? How do you determine what is significant to relay to pdoc?
> Happpy Mother's Day everyone.
Well for starters, definitely tell your doctor what has been happening. As far as a side effect of meds-it is possible. On anything approaching a *standard* dose of Celexa or Luvox I nearly faint if I find something suddenly very funny. Sometimes I can't get the laugh out and I am nearly on the floor. It would go in this order, 1) sudden sensation of something extremely funny and mirthful based on something I am thinking about or observing or hearing,
2) then an almost immediate sensation of panic
3) nearly immediate flushing bright red accompanied by muscle tension all in my face, neck, and head
4) extreme dizziness, vertigo, loss of balance
5) everything all happens within a few seconds.
The Celexa might tinker with something that controls your blood pressure (autonomic response) to a sudden intense emotion. In your case-startled/afraid, in my mine sudden sense of mirth.
yeah, tell your doc as soon
as you can. Tell us what he says, OK?